Journal of Faculty of Science, Hokkaido University. Series I. Mathematics

A CHARACTERIZATION OF A PARTICULAR CLASS OF HELSON SETS

Jyunji INOUE

Full-text: Open access

Article information

Source
J. Fac. Sci. Hokkaido Univ. Ser. I Math., Volume 21, Number 1 (1970), 75-84.

Dates
First available in Project Euclid: 26 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1530000102

Digital Object Identifier
doi:10.14492/hokmj/1530000102

Mathematical Reviews number (MathSciNet)
MR262776

Zentralblatt MATH identifier
0197.11601

Citation

INOUE, Jyunji. A CHARACTERIZATION OF A PARTICULAR CLASS OF HELSON SETS. J. Fac. Sci. Hokkaido Univ. Ser. I Math. 21 (1970), no. 1, 75--84. doi:10.14492/hokmj/1530000102. https://projecteuclid.org/euclid.hokmj/1530000102


Export citation